# SDR CALA0200192

- Difficulty date: April 9, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK IN RT WING REAR SPAR UPPER CHORD AT MLG BEAM ATTACH FITTING.  THE CRACKED AREA WAS REMOVED AND A FREEZE PLUG WAS INSTALLED.
